Publications HAL de Matej, STEHLIK du labo/EPI G-SCOP

2020

Journal articles

titre
Bipartite complements of circle graphs
auteur
Louis Esperet, Matěj Stehlík
article
Discrete Mathematics, Elsevier, 2020, 343 (6), pp.111834. ⟨10.1016/j.disc.2020.111834⟩
Accès au bibtex
https://arxiv.org/pdf/1910.08388 BibTex

2018

Journal articles

titre
Packing and covering odd cycles in cubic plane graphs with small faces
auteur
Diego Nicodemos, Matej Stehlik
article
European Journal of Combinatorics, Elsevier, 2018, 67, pp.208 - 221. ⟨10.1016/j.ejc.2017.08.004⟩
Accès au bibtex
BibTex
titre
The width of quadrangulations of the projective plane
auteur
Louis Esperet, Matěj Stehlík
article
Journal of Graph Theory, Wiley, 2018, 89 (1), pp.76-88. ⟨10.1002/jgt.22241⟩
Accès au bibtex
https://arxiv.org/pdf/1509.07716 BibTex

2017

Journal articles

titre
Fullerene graphs of small diameter
auteur
Diego Nicodemos, Matej Stehlik
article
MATCH Communications in Mathematical and in Computer Chemistry, Mülheim a. d. Ruhr : Institut für Strahlenchemie im Max-Planck-Institut für Kohlenforschung, 2017, 77, pp.725-728
Accès au bibtex
https://arxiv.org/pdf/1604.01934 BibTex

Book sections

titre
Schrijver graphs and projective quadrangulations
auteur
Tomáš Kaiser, Matej Stehlik
article
A Journey Through Discrete Mathematics, 2017, ⟨10.1007/978-3-319-44479-6_20⟩
Accès au bibtex
https://arxiv.org/pdf/1604.01582 BibTex

2015

Journal articles

titre
Colouring quadrangulations of projective spaces
auteur
Tomas Kaiser, Matej Stehlik
article
Journal of Combinatorial Theory, Series B, Elsevier, 2015, 113, pp.1 -17. ⟨10.1016/j.jctb.2014.12.007⟩
Accès au bibtex
BibTex

2014

Journal articles

titre
Strong parity vertex coloring of plane graphs
auteur
Tomas Kaiser, Ondrej Rucky, Matej Stehlik, Riste Škrekovski
article
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2014, 16 (1), pp.143-158
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01063684/file/spv.pdf BibTex
titre
Replication in critical graphs and the persistence of monomial ideals
auteur
Tomas Kaiser, Matej Stehlik, Riste Škrekovski
article
Journal of Combinatorial Theory, Series A, Elsevier, 2014, 123 (1), pp.239-251. ⟨10.1016/j.jcta.2013.12.005⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00946588/file/repl.pdf BibTex

Conference papers

titre
Problems about Uniform Covers, with Tours and Detours
auteur
Andras Sebo, Yohann Benchetrit, Matej Stehlik
article
Combinatorial Optimization, Nov 2014, Oberwolfach, Germany. 3 p
Accès au bibtex
BibTex

2012

Journal articles

titre
Odd cycle transversals and independent sets in fullerene graphs
auteur
Luerbio Faria, Sulamita Klein, Matej Stehlik
article
SIAM Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2012, 26 (3), pp.1458-1469. ⟨10.1137/120870463⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00787837/file/FaKlSt12.pdf BibTex

2011

Journal articles

titre
On the 2-resonance of fullerenes
auteur
Tomas Kaiser, Matej Stehlík, Riste Škrekovski
article
SIAM Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2011, 25 (4), pp.1737-1745. ⟨10.1137/10078699X⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00676969/file/kss09.pdf BibTex
titre
Every plane graph of maximum degree 8 has an edge-face 9-colouring
auteur
Ross Kang, Jean-Sébastien Sereni, Matej Stehlík
article
SIAM Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2011, 25 (2), pp.514--533. ⟨10.1137/090781206⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00604185/file/kss11.pdf BibTex
titre
Edge-Face Coloring of Plane Graphs with Maximum Degree Nine
auteur
Jean-Sébastien Sereni, Matej Stehlík
article
Journal of Graph Theory, Wiley, 2011, 66 (4), pp.332-346. ⟨10.1002/jgt.20506⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00574164/file/SeSt11.pdf BibTex

2010

Journal articles

titre
On the sextet polynomial of fullerenes
auteur
Jean-Sébastien Sereni, Matej Stehlík
article
Journal of Mathematical Chemistry, Springer Verlag (Germany), 2010, 47 (3), pp.1121--1128
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00487101/file/SeSt10.pdf BibTex